# SDR DXTA2025031802737

- Difficulty date: March 17, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N830QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000073
- Aircraft time: 3,230 hours, 1,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 005080
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: EMERGENCY LIGHTS FAIL THE PREFLIGHT TEST. NO EMERGENCY LIGHTS WORK WITH SWITCH IN THE ARM POSITION. ALL LIGHTS WORK WITH THE SWITCH IN THE ON POSITION. CREW RAN QRH PROCEDURE FOR ONE HOUR WITH NO CHANGE. CORRECTIVE ACTION; REPLACED THE #I EMERGENCY BATTERY PACK IAW CE700 AMM 33-50-07. OPS CHECKS GOOD.
